# SDR SWIA201127571

- Difficulty date: September 5, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 26,292 hours, 22,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LEVEL LIGHTING OUT FROM ROW 9 BACK.  (FLT 5358)  REPLACED NR 4 EMERGENCY LIGHT CHARGER ASSEMBLY.
